# SDR CA991103059

- Difficulty date: October 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 172I
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C172*
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: U Bolt
- Part number: 0541153
- Condition: Broken
- Location: Lt Mlg
- Part time: 3,221 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PRE-LIGHT INSPECTION, LEFT MAIN LANDING GEAR LEG FAIRING WAS FOUND DISPLACED (STICKING OUT).  U-BOLT FOUND BROKEN, AFT END.
